# SDR CA070514052

- Difficulty date: April 13, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,800 hours
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A28
- Part serial: 51225
- Condition: Surges
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE SURGED DURING CLIMB ACCOMPANIED BY AN INCREASE IN INTERTURBINE TEMPERATURE.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514052)
